# SDR SWAA2023102605522

- Difficulty date: September 28, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE CRACKED BS 500B - BS 500C RBL 25 WL 154<[01] UPDATED STEP 1.;[02] UPDATED MEASUREMENT TABLE.;[03] COMPLETE STEP 2.;[04] UPDATE STEP 1.;[05] UPDATED MEASUREMENT TABLE.;[06] COMPLETED STEP 1.;[07] TASK COMPLETE: REMOVED FWD CARGO BAFFLE AT BS 500B-500C IAW SRM 51-40-02-0G-0. LOCATE AND DRILLED NEW FWD CARGO BAFFLE IAW DWG 143A7505; DWG 143A7510; AND SRM 51-40-02-0G-0. INSTALLED NEW FWD CARGO BAFFLE IAW SRM 51-40-02-0G-0; DWG 143A7505; AND DWG 143A7510.;[08] VERIFIED CORRECTIVE ACTION COMPLETE; VERIFIED MEASUREMENT TABLE.
